# SDR AALA2019100879025

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 54,767 hours, 6,597 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 1609
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS STRONG ELECTRICAL (ACRID) ODOR IN FORWARD CABIN. ODOR DECREASED WHEN RECIRC AND GASPER FANS WERE SELECTED OFF. MAINTENANCE ACCOMPLISHED JOB CARD 05-96-70, FOUND UPPER RECIRC FAN BURNT. REMOVED AND REPLACED FWD UPPER RECIRC FAN IAW AMM 21-25-01. ALL REQUIRED TEST PASSED, NO ODOR FOUND.
